# SDR AALA980998

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49168
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD - FLT 756 - DURING CRUISE, EN ROUTE TUL-ORD RED GEAR UNSAFE LIGHTS ILLUMINATED WITH NO ADVERSE YAW OR EXCESS NOISE.  NO ASSOCIATED ORAL WARNING WITH GEAR UNSAFE LIGHTS.  LANDED ORD WITHOUT INCIDENT.  CYCLED GEAR WITH NO DEFECTS INDICATED.  COULD NOT DUPLICATE.  PRECAUTIONARY REPLACED PROXIMITY CONTROL BOX AND TESTED ACCORDING TO MM.  NO DEFECTS INDICATED.  CYCLED GEAR AGAIN NUMEROUS TIMES COULD NOT DUPLICATE.  AIRCRAFT HAS NO HISTORY OR RED GEAR UNSAFE LIGHTS ILLUMINATING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
